# SDR AWXA0001428

- Difficulty date: March 1, 2001
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N185AW
- Make and model: Boeing 737277
- Aircraft serial: 22652
- Aircraft time: 56,741 hours, 46,885 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 654583340
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR WEB ON AFT SIDE OF FS 178 BLKHD SIDE CHORD AREA CRACKED.  REPAIRED FLOOR WEB IAW SRM 53-20-04 PG 1-7, SRM 51-30-01 PG 2, 3, 5, 32, SRM 51-10-03 PG 1-10, SRM 51-10-01 PG 20-24 AND B737-200 MM 51-21-41 PG 702-706.
